On the Neumann Problem for the Nonlinear Parabolic Equation of Eells-Sampson and Harmonie Mappings.
Mathematische Annalen, Tome 249 (1980), pp. 177-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
estimate, Neumann problem, nonlinear parabolic equation, harmonic mappings, compact Riemannian manifolds, energy density, maximal existence time
@article{MAN_1980__249_163400,
author = {Seiki Nishikawa},
title = {On the {Neumann} {Problem} for the {Nonlinear} {Parabolic} {Equation} of {Eells-Sampson} and {Harmonie} {Mappings.}},
journal = {Mathematische Annalen},
pages = {177--190},
year = {1980},
volume = {249},
zbl = {0421.35043},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__249_163400/}
}
Seiki Nishikawa. On the Neumann Problem for the Nonlinear Parabolic Equation of Eells-Sampson and Harmonie Mappings.. Mathematische Annalen, Tome 249 (1980), pp. 177-190. http://geodesic.mathdoc.fr/item/MAN_1980__249_163400/